# SDR SWAA991898

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2560 · Emergency Equipment
- Part: Slides
- Part number: D31354
- Condition: Out Of Position
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT EVACUATION SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED SLIDE ASSY'S PER MM.
